# SDR RAIA00103001

- Difficulty date: February 28, 2001
- Submitted: March 1, 2001
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- Aircraft time: 22,738 hours, 22,692 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Nlg Ww
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

7136-STL- DURING TAKEOFF ALL THREE LANDING GEAR TOOK TWO MINUTES TO RETRACT.  MAINTENANCE REPLACED THE NOSE LANDING GEAR WEIGHT ON WHEELS WIRE IAW ATR42 WIRING MANUAL.
